MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; HD VIDEO GASTROSCOPE 2.8C 9.8T 1050L

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; HD VIDEO GASTROSCOPE 2.8C 9.8T 1050L
Model Number EG-2990I
Medical Device Problem Codes Leak/Splash (1354); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: it was caused due to a physical damage on the x-ring.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
The time of event is unknown.There was no report of patient harm.There is a leaking between lg connector and rotatable plug, caused by the damaged x-ring.

Brand Name
PENTAX
Common Device Name
HD VIDEO GASTROSCOPE 2.8C 9.8T 1050L
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12222458
Report Number9610877-2021-10342
Device Sequence Number4137039
Product Code FDS
UDI-Device Identifier04961333248179
UDI-Public04961333248179
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K131902
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG-2990I
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date07/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1